# SDR DALA2020040302140

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 60,030 hours, 19,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ROW 47D EMERGENCY LIGHT ASSY BROKEN. CORRECTIVE ACTION: R/R 47D EMER LIGHT HOUSING PER B757 AMM 33-52. OPS CK GOOD. (63822944)
